Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm in the middle of an awful IB (the fact that I am about to get my period is probably making it worse). You can't imagine how bad it is!!!!!!!!!! I'm on the fourth week of my second course of accutane and I'm on 30 mgs per day (I weigh 127 lbs). I am seeing my derm on Wednesday. IF anyone can recommend anything to make this better, I'd be eternally grateful. It's really bad. :ninja::redface::redface::redface:

Share this post


Link to post
Share on other sites
Guest Blax

Hey jill, try and take some advil something that will make the redness and swelling go down, other then that i would say just maybe put on some light make up like a powder cover up or something, that mite help a little bit too. Other then that you just gota stick with it girl!

Share this post


Link to post
Share on other sites

On my second round of accutane (60mg) after the first week i got the horrendous IB, my face just turned completely red and swollen with lyk a million tiny painful pimples and went completely dry. It was lyk worse than anything i've ever had X10 loll.. i know how terrible it is but really you just have to put up with it, just make sure you keep well moisturized i say. Once its over thats the worst bit done with :), just keep at it and stay strong :D Good luck!

Share this post


Link to post
Share on other sites
On my second round of accutane (60mg) after the first week i got the horrendous IB, my face just turned completely red and swollen with lyk a million tiny painful pimples and went completely dry. It was lyk worse than anything i've ever had X10 loll.. i know how terrible it is but really you just have to put up with it, just make sure you keep well moisturized i say. Once its over thats the worst bit done with :), just keep at it and stay strong :D Good luck!

Thanks you guys. I am praying that this is worth it. Truly!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! :think:

Share this post


Link to post
Share on other sites

jillie....do you wear n e makeup?? i couldnt leave the house if i didnt have any!! face is way too red...always has been...except for summer. I use glominerals power...and apply it with a brush...it is light but covers...it is non comedogenic...and my face doesnt look cakey at all!!!...i dont remember if i already mentioned that to you....but it really works... i am sure other mineral lines would work too..but that is my favorite...a little pricy tho...39 for pressed powder....37 for brush...but the key to minerals is a little goes along way! so many people misuse minerals...and it results in them hating mineral makeup! lol

Share this post


Link to post
Share on other sites
jillie....do you wear n e makeup?? i couldnt leave the house if i didnt have any!! face is way too red...always has been...except for summer. I use glominerals power...and apply it with a brush...it is light but covers...it is non comedogenic...and my face doesnt look cakey at all!!!...i dont remember if i already mentioned that to you....but it really works... i am sure other mineral lines would work too..but that is my favorite...a little pricy tho...39 for pressed powder....37 for brush...but the key to minerals is a little goes along way! so many people misuse minerals...and it results in them hating mineral makeup! lol

My doctor offered to put me on a steroid. I hate taking medication generally so I declined that. I wish there was something that isn't as bad as a steroid, but that would help the IB to subside.

Share this post


Link to post
Share on other sites

You should try the steroid, you only have to take it for 6 days and it helps a lot! I had no side effects with it, and the next day the swelling had went down. I also bought hibiclens (you can find it @ Walgreens). Look that cleanser up on this site, it has a lot of useful information. Besides that be patient because it'll only last a week, or two. It goes away quickly...trust me! :cool:

Share this post


Link to post
Share on other sites
You should try the steroid, you only have to take it for 6 days and it helps a lot! I had no side effects with it, and the next day the swelling had went down. I also bought hibiclens (you can find it @ Walgreens). Look that cleanser up on this site, it has a lot of useful information. Besides that be patient because it'll only last a week, or two. It goes away quickly...trust me! :cool:

The dr. chose not to up my dose so i'm still at 30 mg and he stuck all of my acne bumps with cortizone. He said I'd get used to the medication. In the meantime, I look like hell.

Share this post


Link to post
Share on other sites

hang in there!!! i promise things will improve..you will notice your initial breakout will heal alot faster than usual breakouts before on accutane

Share this post


Link to post
Share on other sites
hang in there!!! i promise things will improve..you will notice your initial breakout will heal alot faster than usual breakouts before on accutane

Its gross - some of the bumps are bleeding so I pick them and now I have cuts and scabs. I hate this. I'm so angry. I really look awful and have to cover up my whole face with concealer. I feel like I have a handicap. One thing i can say is that my skin isn't oily anymore. I guess that it a plus. I look like shit though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×